# SDR 96FDEA01681

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vert Stiffener
- Condition: Cracked
- Location: Bs 868
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFINER ON CENTER WING AFT WEB AFT SIDED CRACKED APPROX 4 INCHES AT UPPER END STA 868 RBL 40 WL 190.  REMOVED STIFFENER AND INSTALLED NEW STIFFENER PER SRM 51-10-1.
